# SDR 0401343270

- Difficulty date: August 10, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 15,472 hours, 6,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOUND CORROSION ON FLOORBEAM Y1162.5 FRAME 68.  REPAIRED PER EA 32-200295.
